Alert archive / New Jersey / Special Marine Warnings in 2011

Special Marine Warning 18, NWS Philadelphia/Mount Holly

April 28, 2011

NWS Philadelphia/Mount Holly issued this special marine warning at Apr 28, 2011, 6:37 PM EDT. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 28, 2011, 6:37 PM EDT (22:37 UTC)
Expired
Apr 28, 2011, 7:30 PM EDT
In force
53 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon

The radar

The Philadelphia radar (KDIX), 59 km from the middle of the area, began a volume at 22:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 10.6 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2011-04-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 482 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2011-04-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 371 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
482 J/kg
Mixed-layer CIN
-47 J/kg
Mixed-layer LCL
670 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
371 m²/s²
0-3 km storm-relative helicity
401 m²/s²
Significant tornado parameter
1.3
Supercell composite
5.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

790 
WHUS51 KPHI 282237
SMWPHI
ANZ451>453-282330-
/O.NEW.KPHI.MA.W.0018.110428T2237Z-110428T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
637 PM EDT THU APR 28 2011

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A

* SPECIAL MARINE WARNING FOR...
  THE ATLANTIC COASTAL WATERS BETWEEN MANASQUAN INLET AND CAPE MAY NJ
  OUT TO 20 NM...


  INCLUDING BARNEGAT LIGHT REEF...BEACH HAVEN...BUOY GE...
  BRIGANTINE...GARDEN STATE NORTH REEF...GARDEN STATE SOUTH REEF...
  GREAT EGG INLET...GREAT EGG REEF...HARVEY CEDARS...LITTLE EGG
  INLET...LITTLE EGG REEF...NORTH BEACH HAVEN...OCEAN CITY REEF...
  SHIP BOTTOM AND THE LUMP...

* UNTIL 730 PM EDT

* AT 634 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  THUNDERSTORM...PRODUCING STRONG WINDS 34 KNOTS OR GREATER 6 NM WEST
  OF BUOY GE...MOVING NORTHEAST AT 60 KNOTS.

* THIS STRONG THUNDERSTORM WILL BE NEAR
  COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20
  NM AT 650 PM EDT...
  COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20
  NM AT 700 PM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MARINERS CAN EXPECT GUSTY WINDS...HIGH WAVES...DANGEROUS LIGHTNING...
AND HEAVY RAINS. BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY...UNTIL
THIS STORM PASSES.

&&

LAT...LON 3906 7461 3914 7470 3916 7468 3916 7472
      3927 7463 3931 7467 3931 7456 3937 7453
      3939 7447 3939 7449 3946 7445 3945 7441
      3949 7439 3956 7442 3954 7433 3957 7434
      3973 7417 3974 7419 3986 7401 3964 7382
TIME...MOT...LOC 2237Z 228DEG 58KT 3929 7470

$$

NIERENBERG

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Apr 28, 4:37 PM EDT, 2 hours earlier.

Area forecast discussion, Apr 28, 4:37 PM EDT, 2 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
437 PM EDT THU APR 28 2011

.SYNOPSIS...
THE COLD FRONT WHICH BROUGHT SHOWERS AND THUNDERSTORMS TO MANY ARES
OF THE MIDDLE ATLANTIC TODAY WILL CONTINUE MOVING EASTWARD TONIGHT.
HIGH PRESSURE WILL BUILD ACROSS THE AREA FRIDAY THROUGH SUNDAY WITH
MOSTLY FINE WEATHER EXPECTED. AN UPPER AIR DISTURBANCE MAY CREATE A
FEW SCATTERED SHOWERS ACROSS THE SOUTHERN POCONOS OR LEHIGH VALLEY
FRIDAY AFTERNOON. ANOTHER WEATHER SYSTEM AND ITS ASSOCIATED FRONT
WILL MOVE INTO OUR AREA EARLY NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
SHORT TERM UPDATE TO ADJUST TEMPS. POPS ADJUSTMENT/TIGHTENING
GRADIENT BASED ON LATEST HRRR AND CURRENT RADAR IMAGERY, IN LINE
WITH ONGOING THINKING.

THE COLD FRONT PRESENTLY LOCATED ACROSS THE WRN COUNTIES WILL
CONTINUE EASTWARD TONIGHT. SCATTERED SHOWERS WILL DIMINISH
RAPIDLY FROM THE CENTRAL AND EASTERN AREAS THIS EVENING. CLOUD
COVER WILL DECREASE QUICKLY AS WELL WITH MOST AREAS HAVING PARTLY
CLOUDY SKIES BY MIDNIGHT. IT WILL BECOME COOLER AND DRIER AS THE
NIGHT GOES ON WITH TEMPERATURES DROPPING INTO THE MID OR UPPER 40S
NORTH AND MOSTLY NEAR 50 ACROSS THE DELMARVA AND METRO
PHILADELPHIA AREAS. WINDS WILL BECOME WEST AND REMAIN BETWEEN 5
AND 10 MPH MOST OF THE NIGHT.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY/...
FAIR WEATHER IS EXPECTED FOR MUCH OF THE SHORT TERM PART OF THE
FORECAST. A HIGH PRESSURE SYSTEM FROM THE SOUTHERN PART OF THE
COUNTRY WILL BUILD NORTH AND EAST TOWARD THE EAST COAST DURING THE
WEEKEND. AN UPPER AIR TROUGH WILL SWING ACROSS THE REGION FRIDAY.
THIS FEATURE WILL BRING SOME EXTRA CLOUDINESS DURING THE AFTERNOON
AND PERHAPS A FEW SCATTERED SHOWERS...BUT THE TOTALS WILL BE LIGHT
AND THE CHC FOR SHOWERS FAIRLY LOW. THERE IS ALSO A SLGT CHC FOR
SHOWERS SUN AFTERNOON...AS A FRONT ASSOCIATED WITH THE NEXT SYSTEM
BEGINS TO NEAR THE AREA.

TEMPERATURES FRI AND SAT WILL BE COOLER THAN THE PAST FEW DAYS WITH
MOSTLY MID TO UPPER 60S EXPECTED FOR HIGHS...IT WILL BE DRIER
HOWEVER AND MORE COMFORTABLE THAN THE PAST FEW DAYS. ON SUNDAY...IT
WILL BE A FEW DEGREES WARMER WITH HIGH TEMPERATURES IN THE LOW 70S.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
MORE SEASONAL WEATHER IS EXPECTED IN THE LONG TERM WITH A COUPLE OF
PRECIPITATION SHOTS POSSIBLE. AT THIS JUNCTURE NEITHER SYSTEM LOOKS
AS STRONG AS THE ONE THAT HAS JUST AFFECTED US.

A WARM FRONT AND THEN COLD FRONT FROM A GREAT LAKES SYSTEM IS
EXPECTED TO MOVE THROUGH OUR CWA AROUND MONDAY. THIS ONE IS PROGGED
TO BE WEAKER AND FORECAST INSTABILITY AT THE SURFACE AND ALOFT IS
NOT THERE YET FOR TSRAS TO OCCUR. QPF IS NOT COPIOUS EITHER. THERE
IS PRETTY GOOD MODEL EVOLUTION WITH THIS SYSTEM, WITH THE USUAL
TIMING DIFFERENCES (GFS FASTER) WHICH MADE US CAP ANY FORECAST
PERIOD'S POPS TO CHANCE FOR NOW.

IT GETS A BIT MUDDLED AFTER THAT AS THE FRONT IS FORECAST TO STALL
OFFSHORE AND WAIT FOR A DEEPENING TROF TO MOVE THROUGH THE EASTERN
CONUS. SO THERE IS UNCERTAINTY AS TO HOW FAR THE FRONT CAN MAKE IT
OFFSHORE AND THE DEGREE OF SECONDARY OR TERTIARY DEVELOPMENT. WITH
THE MODEL SOLUTION SPREAD THIS HAS FORCED OUR HAND INTO CONTINUING
SLGT CHC AND CHC POPS FROM TUESDAY INTO THURSDAY. HOPEFULLY WE CAN
TIME THE POTENTIAL EVENTS BETTER IN THE DAYS AHEAD.

THE GFS IS THE STRONGEST OF THE MEDIUM RANGE MODELS AT THIS POINT
WHICH LOOKS ANOMALOUS AT THIS POINT BASED ON THE POSITIONING AND THE
STRENGTH OF THE CLOSED LOW. THE LATEST ECMWF IS SLIGHTLY SLOWER AND
DEEPER, BUT THE UKMET WHICH NORMALLY LIKES VIGOROUS CLOSED SYSTEMS
REMAINS FAIRLY PROGRESSIVE THRU THE END OF ITS DETERMINISTIC
FORECAST PERIOD. BECAUSE OF THE LATTER TWO, WE HAVE KEPT A SLIGHTLY
MORE PROGRESSIVE SOLUTION THAN THE GFS WHICH KEEPS OUR CWA CLOSE TO
THE WESTERN EDGE OF PRECIPITATION CHANCES IN THE LATTER HALF OF THE
LONG TERM.

TEMPERATURES SHOULD AVERAGE AT OR SLIGHTLY BELOW NORMAL THRUT THE
LONG TERM. MONDAY'S MAX TEMPS ARE TRICKY, LOW CONFIDENCE, BECAUSE OF
THE NEED FOR THE WARM FRONT TO CLEAR OUR CWA. BEYOND THAT THE MORE
VIGOROUS 12Z GFS SOLUTION HAS LED TO LOWER MAX AND MIN TEMPS
OVERALL. GOING WITH THE MORE PROGRESSIVE AND LESS DEEP SOLUTION WE
HAVE ADDED A FEW DEGREES OVERALL TO THE 12Z MEX MOS GUIDANCE.

&&

.AVIATION /21Z THURSDAY THROUGH TUESDAY/...
REST OF TODAY...VFR SCT TO BKN AOA 4000 FT.

MOST OF THE SHOWERS AND STORMS HAVE ENDED ALTHOUGH THERE IS STILL A
SMALL CHC OF A MODERATE SHOWER OR ISO TSTM VCNTY KACY AND KMIV TIL
ABOUT 22Z.

TONIGHT...VFR MOSTLY CLEAR. SMALL CHC OF PATCHY FOG/STRATUS IN THE
COUNTRYSIDE. THIS MIGHT OCCUR AT KMIV.

OUTLOOK...
FRIDAY...VFR. CIGS NEAR 5000 FT SHOULD DEVELOP MIDDAY AND BUILD INTO A
VFR SHOWER OR SPRINKLE LATE DAY...ESPECIALLY KABE/KTTN/KRDG. W WINDS
G20-25 KTS AT TIMES MIDDAY/AFTN. VFR CIGS CLEAR AT NIGHT WITH LIGHT
WIND.

SATURDAY AND SUNDAY...VFR. WINDS UNDER 20 KTS.

MONDAY...VFR CIGS MAY BRIEFLY DEGRADE TO MVFR CONDS IN A SHOWER
ASSTD WITH A CFP.

&&

.MARINE...
THROUGH FRIDAY...SCA ATLC WATERS AND NO ADVY FOR DEL BAY.

SCA PRIMARILY FOR LARGE SEAS IN THE ATLC WATERS. ALSO COVERS
LEFTOVER GUSTS AS OF THIS WRITING AT 325 PM...AND ON FRIDAY...
POSSIBLE W GUST 25KTS NEARSHORE.

THIS WEEKEND: NO HEADLINE FORESEEN ATTM.

NEXT MONDAY...POSSIBLE SCA HEADLINE WITH THE CFP BUT AGAIN NOT A
HIGH PROB ATTM.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 4 PM EDT FRIDAY FOR ANZ450>455.

&&

SYNOPSIS...O'HARA
NEAR TERM...GIGI/O'HARA
SHORT TERM...O'HARA
LONG TERM...GIGI
AVIATION...DRAG
MARINE...DRAG
Hazardous weather outlook, Apr 28, 3:25 PM EDT, 3 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
325 PM EDT THU APR 28 2011

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-067>071-291930-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
325 PM EDT THU APR 28 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450>455-291930-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
325 PM EDT THU APR 28 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EDT FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-291930-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
325 PM EDT THU APR 28 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Apr 28, 2:07 PM EDT, 4 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
207 PM EDT THU APR 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1106 AM     TSTM WND DMG     FLYING HILLS            40.28N  75.91W
04/28/2011                   BERKS              PA   911 CALL CENTER

            TREES AND WIRES DOWN IN CUMRU TWP

&&

EVENT NUMBER PHI1100114

HEAVENER
Local storm report, Apr 28, 2:15 PM EDT, 4 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
215 PM EDT THU APR 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0908 AM     TSTM WND DMG     SOUTH HEIDELBERG TWP    40.31N  76.09W
04/28/2011                   BERKS              PA   EMERGENCY MNGR

            TREE DOWN ON SCHOOL BUS ON SOUTH GALEN HILL DRIVE NEAR
            GALEN HALL.

1005 AM     TSTM WND DMG     MERTZTOWN               40.51N  75.67W
04/28/2011                   BERKS              PA   PUBLIC

            LARGE TREE LIMBS DOWN

1015 AM     TSTM WND DMG     JACKSON TWP             41.01N  75.38W
04/28/2011                   MONROE             PA   911 CALL CENTER

            TREES ON HOUSES

1015 AM     TSTM WND DMG     STROUD TWP              40.96N  75.21W
04/28/2011                   MONROE             PA   911 CALL CENTER

            TREES DOWN

1015 AM     TSTM WND DMG     STROUD TWP              40.96N  75.21W
04/28/2011                   MONROE             PA   911 CALL CENTER

            SCATTERED TREES AND WIRES DOWN COUNTY WIDE.

1106 AM     TSTM WND DMG     FLYING HILLS            40.28N  75.91W
04/28/2011                   BERKS              PA   911 CALL CENTER

            TREES AND WIRES DOWN IN CUMRU TWP

1130 AM     FUNNEL CLOUD     CHESTER                 40.79N  74.69W
04/28/2011                   MORRIS             NJ   PUBLIC

            FUNNEL CLOUD SPOTTED IN CHESTER.

1150 AM     HAIL             WHITEHOUSE STATION      40.62N  74.77W
04/28/2011  M0.25 INCH       HUNTERDON          NJ   TRAINED SPOTTER

1200 PM     NON-TSTM WND GST SHIP JOHN SHOAL NOS     39.30N  75.38W
04/28/2011  M58 MPH          ANZ430             NJ   SHIP

&&

EVENT NUMBER PHI1100109 PHI1100111 PHI1100115 PHI1100116 PHI1100117
PHI1100114 PHI1100118 PHI1100119 PHI1100113

HEAVENER
Special weather statement, Apr 28, 2:55 PM EDT, 3 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
255 PM EDT THU APR 28 2011

NJZ013-014-020-026-282000-
COASTAL OCEAN NJ-EASTERN MONMOUTH NJ-OCEAN NJ-WESTERN MONMOUTH NJ-
255 PM EDT THU APR 28 2011

...A STRONG THUNDERSTORM WILL AFFECT EASTERN MONMOUTH AND OCEAN
COUNTIES...

AT 252 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 17 MILES SOUTH OF SANDY HOOK...MOVING NORTHEAST
AT 50 MPH. THE THUNDERSTORM WILL BE NEAR DEAL AND LOCH ARBOUR AROUND
300 PM.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

LAT...LON 4027 7397 4014 7402 4005 7402 4003 7404
      3999 7404 3997 7408 3998 7409 4024 7419
      4040 7396 4032 7396

NIERENBERG
Local storm report, Apr 28, 3:22 PM EDT, 3 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
322 PM EDT THU APR 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0908 AM     TSTM WND DMG     SOUTH HEIDELBERG TWP    40.31N  76.09W
04/28/2011                   BERKS              PA   EMERGENCY MNGR

            TREE DOWN ON SCHOOL BUS ON SOUTH GALEN HILL DRIVE NEAR
            GALEN HALL.

1005 AM     TSTM WND DMG     MERTZTOWN               40.51N  75.67W
04/28/2011                   BERKS              PA   PUBLIC

            LARGE TREE LIMBS DOWN

1015 AM     TSTM WND DMG     JACKSON TWP             41.01N  75.38W
04/28/2011                   MONROE             PA   911 CALL CENTER

            TREES ON HOUSES

1015 AM     TSTM WND DMG     STROUD TWP              40.96N  75.21W
04/28/2011                   MONROE             PA   911 CALL CENTER

            TREES DOWN

1015 AM     TSTM WND DMG     STROUD TWP              40.96N  75.21W
04/28/2011                   MONROE             PA   911 CALL CENTER

            SCATTERED TREES AND WIRES DOWN COUNTY WIDE.

1050 AM     TSTM WND DMG     SPRINGFIELD TWP         40.51N  75.31W
04/28/2011                   BUCKS              PA   911 CALL CENTER

            WIRES DOWN IN SPRINGFIELD TOWNSHIP.

1054 AM     NON-TSTM WND GST GEORGETOWN              38.69N  75.39W
04/28/2011  M51 MPH          SUSSEX             DE   ASOS

1054 AM     NON-TSTM WND GST DOVER                   39.16N  75.52W
04/28/2011  M52 MPH          KENT               DE   ASOS

1100 AM     FUNNEL CLOUD     ALEXANDRIA TWP          40.59N  75.03W
04/28/2011                   HUNTERDON          NJ   911 CALL CENTER

            A FUNNEL CLOUD SPOTTED IN ALEXANDRIA TOWNSHIP.

1106 AM     TSTM WND DMG     FLYING HILLS            40.28N  75.91W
04/28/2011                   BERKS              PA   911 CALL CENTER

            TREES AND WIRES DOWN IN CUMRU TWP

1110 AM     TSTM WND DMG     ALEXANDRIA TWP          40.59N  75.03W
04/28/2011                   HUNTERDON          NJ   911 CALL CENTER

            TREES AND POWER LINES DOWN.

1130 AM     FUNNEL CLOUD     CHESTER                 40.79N  74.69W
04/28/2011                   MORRIS             NJ   PUBLIC

            FUNNEL CLOUD SPOTTED IN CHESTER.

1150 AM     HAIL             WHITEHOUSE STATION      40.62N  74.77W
04/28/2011  M0.25 INCH       HUNTERDON          NJ   TRAINED SPOTTER

1200 PM     NON-TSTM WND GST SHIP JOHN SHOAL NOS     39.30N  75.38W
04/28/2011  M58 MPH          ANZ430             NJ   SHIP

1205 PM     TSTM WND DMG     DENVILLE                40.89N  74.48W
04/28/2011                   MORRIS             NJ   911 CALL CENTER

            A TREE BLOWN DOWN ONTO POWER LINES IN DENVILLE.

1250 PM     TSTM WND DMG     NORTH PLAINFIELD        40.62N  74.44W
04/28/2011                   SOMERSET           NJ   911 CALL CENTER

            TREE LIMBS AND WIRES DOWN.

&&

EVENT NUMBER PHI1100109 PHI1100111 PHI1100115 PHI1100116 PHI1100117
PHI1100120 PHI1100125 PHI1100126 PHI1100122 PHI1100114 PHI1100121
PHI1100118 PHI1100119 PHI1100113 PHI1100123 PHI1100124

HEAVENER
Special weather statement, Apr 28, 5:04 PM EDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
504 PM EDT THU APR 28 2011

DEZ002>004-MDZ015-019-020-NJZ021>025-282200-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-CAROLINE MD-
COASTAL ATLANTIC NJ-CUMBERLAND NJ-DELAWARE BEACHES DE-
INLAND SUSSEX DE-KENT DE-QUEEN ANNE'S MD-TALBOT MD-
504 PM EDT THU APR 28 2011

...STRONG THUNDERSTORMS WILL AFFECT ATLANTIC...CAPE
MAY...CAROLINE...CUMBERLAND...KENT...QUEEN ANNE'S...SUSSEX AND TALBOT
COUNTIES...

AT 501 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 18 MILES NORTHWEST OF GEORGETOWN...MOVING EAST AT
50 MPH. THE THUNDERSTORM WILL BE NEAR MILFORD...BIG STONE BEACH
AROUND 515 PM...FORTESQUE...CAPE HENLOPEN STATE PARK AROUND 530 PM...
GOSHEN...CAPE MAY COURT HOUSE AROUND 545 PM...SEA ISLE CITY AND
AVALON AROUND 600 PM.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.

LAT...LON 3846 7570 3865 7572 3869 7583 3867 7595
      3856 7604 3873 7625 3867 7636 3877 7640
      3887 7625 3882 7621 3883 7620 3894 7624
      3884 7638 3885 7639 3892 7637 3947 7450
      3899 7479 3881 7508 3844 7505

FORECASTER:
Special weather statement, Apr 28, 6:22 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
622 PM EDT THU APR 28 2011

NJZ021>025-282315-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-
COASTAL ATLANTIC NJ-CUMBERLAND NJ-
622 PM EDT THU APR 28 2011

...A STRONG THUNDERSTORM WILL AFFECT ATLANTIC...CAPE MAY AND
CUMBERLAND COUNTIES...

AT 621 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES NORTHWEST OF CAPE MAY...MOVING NORTHEAST
AT 50 MPH. THE THUNDERSTORM WILL BE NEAR WOODBINE...DENNISVILLE
AROUND 630 PM...PLEASANTVILLE...NORTHFIELD AROUND 645 PM...ABSECON
AND POMONA AROUND 700 PM.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.

LAT...LON 3941 7434 3935 7441 3929 7452 3930 7454
      3928 7455 3925 7459 3916 7467 3896 7497
      3899 7498 3909 7491 3915 7490 3918 7497
      3918 7503 3921 7505 3954 7452

NIERENBERG

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 6:12 AM EDTSpecial Weather StatementPHIGloucester, Salem63 min
Apr 28, 6:56 AM EDTSevere Thunderstorm WarningPHIHunterdon, Warren34 min
Apr 28, 7:35 AM EDTSpecial Weather StatementPHIHunterdon, Mercer, Middlesex, Morris, Somerset, Sussex and 1 more55 min
Apr 28, 9:00 AM EDTSpecial Weather StatementPHIMonmouth60 min
Apr 28, 9:02 AM EDTSpecial Marine WarningPHI26 min
Apr 28, 10:10 AM EDTGale WarningPHI5 hr
Apr 28, 10:25 AM EDTSevere Thunderstorm WarningPHIHunterdon, Morris, Sussex, Warren50 min
Apr 28, 10:48 AM EDTAreal Flood AdvisoryPHIHunterdon, Sussex, Warren3 hr
Apr 28, 10:57 AM EDTSevere Thunderstorm WarningPHIHunterdon, Mercer, Middlesex, Somerset, Warren63 min
Apr 28, 10:58 AM EDTTornado WarningPHIHunterdon, Warren32 min
Apr 28, 11:11 AM EDTSevere Thunderstorm WarningPHIHunterdon, Morris, Somerset, Sussex, Warren64 min
Apr 28, 11:15 AM EDTAreal Flood AdvisoryPHIMercer, Middlesex, Morris, Somerset4 hr
Apr 28, 11:22 AM EDTTornado WarningPHIHunterdon, Morris, Sussex, Warren23 min
Apr 28, 11:45 AM EDTTornado WarningPHIMorris30 min
Apr 28, 12:06 PM EDTSpecial Marine WarningPHI43 min
Apr 28, 12:29 PM EDTSpecial Weather StatementPHICamden, Gloucester, Salem61 min
Apr 28, 12:34 PM EDTSpecial Weather StatementPHICumberland56 min
Apr 28, 12:38 PM EDTSpecial Weather StatementPHIHunterdon, Morris, Somerset52 min
Apr 28, 12:42 PM EDTSpecial Weather StatementPHIGloucester, Salem63 min
Apr 28, 1:13 PM EDTSpecial Weather StatementPHIAtlantic, Cape May62 min
Apr 28, 1:23 PM EDTAreal Flood AdvisoryPHIBurlington, Camden, Cumberland, Gloucester, Salem103 min
Apr 28, 1:44 PM EDTSpecial Marine WarningPHI91 min
Apr 28, 2:02 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Camden, Gloucester41 min
Apr 28, 2:11 PM EDTAreal Flood AdvisoryPHIBurlington, Monmouth, Ocean94 min
Apr 28, 2:27 PM EDTSevere Thunderstorm WarningPHIBurlington, Monmouth, Ocean41 min
Apr 28, 2:42 PM EDTSpecial Marine WarningPHI63 min
Apr 28, 2:55 PM EDTSpecial Weather StatementPHIMonmouth65 min
Apr 28, 5:04 PM EDTSpecial Weather StatementPHICape May56 min
Apr 28, 6:03 PM EDTSpecial Marine WarningPHI57 min
Apr 28, 6:22 PM EDTSpecial Weather StatementPHICape May53 min
Apr 28, 4:24 AM EDTSpecial Weather StatementPHIBerks, Carbon, Lehigh, Northampton66 min
Apr 28, 4:36 AM EDTSevere Thunderstorm WarningPHIBerks, Carbon, Lehigh, Monroe, Northampton54 min
Apr 28, 5:31 AM EDTSpecial Weather StatementPHICarbon, Monroe59 min
Apr 28, 5:49 AM EDTSpecial Weather StatementPHICarbon56 min
Apr 28, 5:58 AM EDTAreal Flood AdvisoryPHIBerks, Carbon, Lehigh, Monroe, Northampton3 hr
Apr 28, 6:18 AM EDTSevere Thunderstorm WarningPHICarbon, Monroe57 min
Apr 28, 6:23 AM EDTSpecial Weather StatementPHIBerks, Chester, Lehigh, Montgomery52 min
Apr 28, 7:06 AM EDTFlash Flood WarningPHICarbon, Monroe6 hr
Apr 28, 8:17 AM EDTSpecial Weather StatementPHIBerks58 min
Apr 28, 8:55 AM EDTSevere Thunderstorm WarningPHIBerks, Lehigh65 min
Apr 28, 8:59 AM EDTAreal Flood AdvisoryPHIBerks, Lehigh4 hr
Apr 28, 9:11 AM EDTSpecial Weather StatementPHICarbon, Monroe49 min
Apr 28, 9:33 AM EDTSevere Thunderstorm WarningPHICarbon, Lehigh, Monroe, Northampton57 min
Apr 28, 10:00 AM EDTSevere Thunderstorm WarningPHIBerks, Bucks, Chester, Lehigh, Montgomery60 min
Apr 28, 12:03 PM EDTSpecial Weather StatementPHIMontgomery, Philadelphia57 min
Apr 28, 12:11 PM EDTSevere Thunderstorm WarningPHIBucks, Chester, Delaware, Montgomery31 min
Apr 28, 12:45 PM EDTSpecial Weather StatementPHIBucks, Delaware, Montgomery, Philadelphia60 min
Apr 28, 9:55 AM EDTRiver Flood WarningPHICecil, Harford66 hr
Apr 28, 11:32 AM EDTSpecial Weather StatementPHICaroline, Queen Anne's, Talbot58 min
Apr 28, 11:37 AM EDTSevere Thunderstorm WarningPHICaroline, Cecil, Kent, Queen Anne's53 min
Apr 28, 5:38 PM EDTSevere Thunderstorm WarningPHICaroline39 min

Nearby

Special Marine Warnings in New Jersey, 2011Every special marine warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.